Skip to content

PANADOL EXTEND 665MG TABLET 2X10S

Panadol Extend contains paracetamol (665mg per tablet), a higher strength compared to regular Panadol. It offers effective and long-lasting relief from pain, especially associated with osteoarthritis. Each dose provides relief for up to 8 hours, requiring only three doses a day for continuous 24-hour pain management.



Category: MEDICINES

      
      

Original price Rs. 148 - Original price Rs. 148
Original price
Rs. 148
Rs. 148 - Rs. 148
Current price Rs. 148
Cart Alert

Please remove all Lab Tests from cart to order this product

Click Remove to remove all the products from cart OR click Cancel.

Add Meri Pharmacy App

To place your orders quicker add our app to your mobile:

  • Step 1: Tap the browser menu icon Menu Icon or
  • Step 2: Tap Add to Home screen in the menu
  • Step 3: Click on Add